# SDR R61A201508180544

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 19,785 hours, 15,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R FWD JUMPSEAT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
